# SDR DALA2022010600104

- Difficulty date: January 3, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 113,641 hours, 16,002 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 ERA 596167-14AD ISSUED FOR REPAIR TO WING CENTER FUEL TANK UPPER SKIN AND STRINGERS AT FUSELAGE STATION 899, RBL 88. AMOC REQUIR ED. CORRECTIVE ACTION: ASSOCIATED ER/A CHANGED FROM 00-596167 TO 14-596167 (2074040)
